Doctor insights on:
Blood Spots Under Skin On Legs
I have tiny little blood spots under my skin on my legs and chest iam 25 and female what does this mean?
Angiomas?: Hard to say without seeing them, but i suspect that they are cherry angiomas, which are like moles except that they are made of small blood vessels. They are harmless - if that is indeed what they are. You really should have a dermatologist look at them in person, so that you'll know for certain what they are. ...Read more
I have tiny blood spots under my skin on my legs, arms and chest. They are not very noticeable, and they are scattered (not in clusters). I have noticed slight pain in the areas that they are located. What could it be?
I suddenly have blue spots underneath the surface of my skin. It looks like blood and it is on my leg. What could this be?
Can u see a blood clot if its close to the skin with a flashlight?I have 2 dark spots on my leg under flashlight an slight swelling, pinching an burns
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Get HPV vaccine. ...Read more
I've been experience a rash on my legs for almost 3 months. It almost looks like little spots of blood under the skin. Not itchy, painful, or scaly.?
I have skin dark spot on my legs, 2-3 spots, increases with time, consulted local doctor & they say its just blood circulation issue but keep increase?
See: dermatologist or vascular surgeon to get 2nepmc.orgd opinion if u r not satisfied wi what u have been told. HRS, MD, FACC www.th ...Read more
Ihave been off blood thinner for 6 years i have bad scars and blck spots on my face legs and arms if i bump into something it rips my skin off and i o?
Purpora of arms: It is very common when you are on a blood thinner like warfarin to have purplish or bluish discolorations in the arms, and occasionally on your face. These discolorations may go away or they may persist. They are completely benign. Make sure you are not on other types of blood thinners, like aspirin or Plavix (clopidogrel) that can cause them. As always, discuss with your health care provider. ...Read more
Can a bloody spot on the leg under the skin be a sign of thin blood or a busted vessel when on blood thinners?
Yes: You should see your dermatologist for treatment and evaluation. _. ...Read more
I have a couple thick spots on the inside of my leg which wont heal and gives out blood and puss when squeezed what can this be ?
- Talk to a doctor live online for free
- Blood spots under skin
- White spots under skin on legs
- Blood spots under the skin on arm
- Ask a doctor a question free online
- Blood spots under skin on stomach
- Dark blood spots under the skin
- Bruises and blood spots under the skin
- Tiny blood spots under skin
- Talk to a dermatologist online